Alert archive / Indiana / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 31, NWS Indianapolis, IN

April 5, 2023Fountain County, Tippecanoe County, Warren County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Apr 5, 2023, 10:36 AM EDT for Fountain County, Tippecanoe County, Warren County, Indiana. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 5, 2023, 10:36 AM EDT (14:36 UTC)
Expired
Apr 5, 2023, 11:15 AM EDT
In force
39 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Fountain County, IN, Tippecanoe County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 100 km from the middle of the area, began a volume at 14:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 5, 10:25 AM EDTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 2.6 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2023-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1081 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2023-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 393 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1081 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
1055 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
393 m²/s²
0-3 km storm-relative helicity
417 m²/s²
Significant tornado parameter
2.9
Supercell composite
7.1

Open this sounding in Storm Lab

The text

As transmitted.

246 
WUUS53 KIND 051436
SVRIND
INC045-157-171-051515-
/O.NEW.KIND.SV.W.0031.230405T1436Z-230405T1515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
1036 AM EDT Wed Apr 5 2023

The National Weather Service in Indianapolis has issued a

* Severe Thunderstorm Warning for...
  Central Fountain County in west central Indiana...
  Tippecanoe County in west central Indiana...
  Northeastern Warren County in west central Indiana...

* Until 1115 AM EDT.

* At 1035 AM EDT, severe thunderstorms were located along a line
  extending from near Oxford to Williamsport to near Covington,
  moving northeast at 60 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Attica and Pine Village around 1040 AM EDT.
  Newtown around 1050 AM EDT.

Other locations in the path of these severe thunderstorms include
Battle Ground, Shadeland, Purdue University, Lafayette and West
Lafayette.

This includes the following highways...
 Interstate 65 between mile markers 170 and 184.
 Interstate 74 between mile markers 8 and 13.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 500 PM EDT for west central
Indiana.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4056 8678 4028 8680 4021 8701 4021 8709
      4019 8709 4008 8741 4022 8736 4047 8730
      4048 8729 4048 8709 4056 8709
TIME...MOT...LOC 1435Z 229DEG 52KT 4044 8726 4026 8731 4009 8742 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

ME
2 follow-up statements
307 
WWUS53 KIND 051456
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
1056 AM EDT Wed Apr 5 2023

INC045-157-171-051515-
/O.CON.KIND.SV.W.0031.000000T0000Z-230405T1515Z/
Fountain IN-Tippecanoe IN-Warren IN-
1056 AM EDT Wed Apr 5 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM EDT
FOR CENTRAL FOUNTAIN...TIPPECANOE AND NORTHEASTERN WARREN COUNTIES...

At 1056 AM EDT, severe thunderstorms were located along a line
extending from near Brookston to near West Lafayette to 9 miles east
of Williamsport, moving east at 60 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
  West Lafayette, Purdue University, Lafayette and Battle Ground.

This includes the following highways...
 Interstate 65 between mile markers 170 and 184.
 Interstate 74 between mile markers 8 and 13.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 500 PM EDT for west central
Indiana.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4056 8678 4028 8680 4021 8701 4021 8709
      4019 8709 4008 8741 4018 8737 4034 8718
      4047 8716 4048 8715 4048 8709 4056 8709
TIME...MOT...LOC 1456Z 270DEG 52KT 4061 8696 4043 8701 4026 8712 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

ME
232 
WWUS53 KIND 051513
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
1113 AM EDT Wed Apr 5 2023

INC045-157-171-051523-
/O.EXP.KIND.SV.W.0031.000000T0000Z-230405T1515Z/
Fountain IN-Tippecanoe IN-Warren IN-
1113 AM EDT Wed Apr 5 2023

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL FOUNTAIN...TIPPECANOE
AND NORTHEASTERN WARREN COUNTIES WILL EXPIRE AT 1115 AM EDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 500 PM EDT for west central
Indiana.

LAT...LON 4056 8678 4028 8680 4021 8701 4021 8709
      4019 8709 4008 8741 4018 8737 4034 8718
      4047 8716 4048 8715 4048 8709 4056 8709
TIME...MOT...LOC 1513Z 270DEG 52KT 4076 8673 4058 8678 4041 8689 

$$

ME

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 8:34 AM EDT, 2 hours 2 minutes earlier.

Area forecast discussion, Apr 5, 8:34 AM EDT, 2 hours 2 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
834 AM EDT Wed Apr 5 2023

.Mesoscale Update...
Issued at 834 AM EDT Wed Apr 5 2023

Latest aircraft sounding data suggests a dry layer aloft at 850mb
and above, where some of the taller convective structures are
beginning to bring this air to the surface with gusts to 55 mph at
times. Warm air advection is still prolific across Central Indiana
with a narrow zone of some stronger moisture convergence taking
place near Terre Haute and sliding northeast towards Indy Metro.
Within the lowest 3km of the atmosphere shear values are
predominantly speed related in the 50kt range; however, as noted
earlier the aircraft soundings suggest some turning in the lowest
1kft agl or a slight veer to the south to southwest aloft
orientation.

MUCAPE is already increasing due to the aforementioned concerns,
showing around 750-1000j/kg values, progged to increase marginally
over the next few hours. Anticipate some upward growth to the
current area of convection lifting northeast across Central Indiana
over the next 90 mins. Before the line of convection associated with
the frontal boundary presently in Illinois reaches Westcentral
Indiana later this morning.

Previous Mesoscale Discussion:

Loosely organized cluster of convection over southern Illinois is
struggling to establish a well-defined cold pool and grow further
upscale. Nevertheless, longwave IR cloud top temperatures are cold
and maintaining. GLM lightning trends have decreased only slightly.
A 67 mph wind gust occurred at Carbondale recently. Convection is
likely to maintain in a loosely organized state into southwest
Indiana and further northeast through portions of central Indiana
this morning as it traverses a broad warm advection regime. Isolated
severe wind gusts are possible, but tornado potential would be
dependent on better cold pool organization, and may also be somewhat
tempered by slightly less low-level moisture (i.e., 12-14 degree 2-m
T/Td spreads).

&&

.Short Term...(Today and tonight)
Issued at 256 AM EDT Wed Apr 5 2023

Severe thunderstorms are possible today, although there are some
negative factors for significant/widespread severe. Damaging
winds and a few tornadoes are still possible. Hail is more
conditional and should generally be limited in size and impact.
Any significant severe should be localized, conditional, and
dictated by the storm scale or mesoscale. Meteorological analysis
and range of possibilities are covered in the analysis below.

There has been a sizable shift in the character of the upstream mid-
latitude cyclone in model data over the last few days. Early
indications were a quicker lower amplitude scenario with jet exit
region breaching the warm sector at a more orthogonal angle,
resembling some of the more classic dangerous tornado scenarios of
the past somewhere across the region. But the trend has been slower
and more amplified with key elements for a significant larger scale
tornado event now absent.

Water vapor channel imagery shows an amplified trough centered
roughly over the Rockies with deepening closed low over the eastern
Dakotas. Models have the midlevel speed maxima downstream of the
trough axis, and the strongest synoptic-scale ascent in its exit
region shifting quickly into Canada today. The cold front will tend
to outpace the trailing weakly cyclonic but intense midlevel flow
and associated DCVA, and should be the primary forcing mechanism for
convection in our area today. It should cross through during the
afternoon, interacting with a deep subtropical plume of mid-high
level moisture from the east Pacific that is clearly seen in CIRA
layered moisture products spreading into the Ohio Valley. Within
this deep moist plume, weaker midlevel lapse rates are present, and
will likely limit destabilization somewhat. Nevertheless, at least
modest instability will exist and in the presence of strong mass
response (i.e., ~50+ knot low level jet) causing strong shear, will
result in some severe thunderstorm potential.

The coverage of convection may be high, resulting in complicated
storm scale interactions and mergers, and limiting the opportunity
for discrete storms. A QLCS forced/maintained by frontal convergence
may be the most noteworthy convective feature for our area. However,
satellite-derived layered moisture products show a pronounced
northward surge of deeper low-level moisture in the central gulf
coast states, helping to increase convective coverage over Arkansas.
This is ahead of frontal forcing. The expansiveness and magnitude of
this convection is currently in question, but it is occurring within
a low-level warm/moist advection regime and within aforementioned
mid-high level subtropical moisture plume. So, it should maintain in
at least limited coverage. This could move into southern and
portions of central Indiana during the early morning hours,
preceding the frontal QLCS.

Expected/possible scenarios with regards to convective evolution:

1. There could be just enough height falls/ascent, midlevel cooling,
and low-level warm/moist advection for pre-frontal convection to
increase early-mid morning. This would primarily be over the
northwest half of Indiana, and seems low probability at this time.
If it occurred, a marginal hail/wind threat could evolve, but
diurnal minimum coupled with moistening/warming trend in the mid
levels should preclude a more substantial threat.

2. Convection now in south-central Missouri and north-central
Arkansas continues northeastward reaching southwest portions of
the area by around 6am or shortly after. Parameter space would
support a marginal hail/wind threat as well, but it may not be
fully rooted in the boundary layer.

3. QLCS maintains and even reinvigorates some as it moves into
central Indiana late morning through early afternoon and interacts
with deep moist axis and modest diabatic surface heating. Shear
vector orientations will be oblique, but sufficient in magnitude
for some concern with localized surges and line reorientations
supporting mesovortices and a few tornadoes. Otherwise, deep moist
environment and water loading amidst at least modest instability
will result in wind as the primary threat. The storm mode should
limit or preclude the hail threat.

Tight MSLP gradient and at least some mixing and momentum
transfer could result in wind gusts at least approaching Wind
Advisory criteria, albeit not as significant of a threat as the
last two mid-latitude systems. We will continue the Windy
Advisory, though it is low confidence relative to the previous two
cases. Post-frontal gradient will be less than previous system as
well, given the higher latitude track. Stronger winds aloft pass
during the diurnal mixing minimum tonight, limiting potential for
substantial wind speeds.

&&

.Long Term...(Thursday through Tuesday)
Issued at 256 AM EDT Wed Apr 5 2023

A quiescent synoptic pattern evolves in the long term period with
stronger westerlies aloft relegated to higher latitudes and positive
midlevel height anomalies dominating south of that. Post-frontal
cold advection Thursday is modest and temperatures should be only
slightly below early April climatology. A steady day to day warm-up
is expected into early next week as midlevel heights become more
positively anomalous. One weak perturbation over the Great Lakes by
Monday is less pronounced than previous runs with minimal ascent
interacting with a continental air mass. Deeper moisture at that
time will be confined to the gulf coast region. Thus, precipitation
seems unlikely. In its wake, an impressive plume of well mixed and
adiabatically warmed air aloft originating in the semi-arid
southwest will help us rise to well above climatology for what looks
to be the majority of next week. Temperatures may reach the 80s by
midweek, and dry conditions look to prevail.

&&

.Aviation...(12Z TAF Issuance)
Issued at 611 AM EDT Wed Apr 5 2023

Impacts:

* Low level wind shear this morning

* Thunderstorm window 14-20z

* MVFR stratus with rain/storms

* Strong gusts up to 35-40 knots outside of storms before the front

Discussion:

Poor flying conditions are expected today with deteriorating
ceilings, increasing storm coverage, and strong winds. Thunderstorms
over southern Illinois should impact at least BMG and possibly IND
and HUF early-mid morning, and additonal storms along the front will
reach all TAF sites by midday and exit later this afternoon.

Generally improving conditions are expected mid-late afternoon with
departing rain and storms, slight decrease in wind, and return of
VFR conditions.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 8 PM EDT this evening for INZ021-028>031-
035>049-051>057-060>065-067>072.

&&

Mesoscale...Beach
Short Term...BRB
Long Term...BRB
Aviation...BRB
Hazardous weather outlook, Apr 5, 3:32 AM EDT, 7 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
332 AM EDT Wed Apr 5 2023

INZ021-028>031-035>049-051>057-060>065-067>072-060745-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers,
Carmel, Noblesville, Anderson, Muncie, Winchester, Union City,
Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma,
Rosedale, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer,
Gosport, Martinsville, Mooresville, Greenwood, Franklin,
Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg,
Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville,
Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals,
Bedford, Mitchell, Seymour, and North Vernon
332 AM EDT Wed Apr 5 2023

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

A few thunderstorms are expected early this morning across mainly
western Indiana. Isolated hail up to the size of quarters and
damaging wind gusts up to 60 mph are possible.

A line of thunderstorms is expected to move through central Indiana
from late morning through mid-afternoon. Damaging wind is the main
threat with this line of storms, but a few tornadoes are also
possible.

Outside of thunderstorms, strong winds gusting to 45 MPH are
expected today.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter reports would be helpful on Wednesday.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Local storm report, Apr 5, 9:24 AM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
924 AM EDT WED APR 5 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0902 AM     TSTM WND GST     1 SW INDIANAPOLIS INT'L 39.72N 86.30W
04/05/2023  M60 MPH          MARION             IN   ASOS

            ASOS STATION KIND INDIANAPOLIS.

&&

AW
Local storm report, Apr 5, 9:27 AM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
927 AM EDT WED APR 5 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 AM     TSTM WND DMG     3 NW CROWS NEST         39.87N 86.21W
04/05/2023                   MARION             IN   AMATEUR RADIO

            REPORT OF DAMAGE TO STRUCTURE. TIME
            ESTIMATED.

&&

CP
Local storm report, Apr 5, 9:38 AM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
938 AM EDT WED APR 5 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 AM     TSTM WND DMG     1 WNW GREENCASTLE       39.65N 86.85W
04/05/2023                   PUTNAM             IN   PUBLIC

            ADDED INFO TO PREVIOUS REPORT. A NUMBER OF
            TREES DOWN IN PUTNAM COUNTY. NOTED BETWEEN
            BAINBRIDGE AND DANVILLE, AND ALSO NEAR BELLE
            UNION.

&&

CP
Local storm report, Apr 5, 9:40 AM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
940 AM EDT WED APR 5 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 AM     TSTM WND DMG     2 WSW CLERMONT          39.81N 86.36W
04/05/2023                   HENDRICKS          IN   PUBLIC

            LARGE TREE AND POWER POLE DOWN NEAR 300 N
            AND 950 E.

&&

CP
Special weather statement, Apr 5, 10:13 AM EDT, 23 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
1013 AM EDT Wed Apr 5 2023

INZ028-029-035-036-043-044-051445-
Montgomery IN-Fountain IN-Parke IN-Warren IN-Vermillion IN-
Tippecanoe IN-
1013 AM EDT Wed Apr 5 2023

...Strong thunderstorms will impact portions of Fountain, western
Tippecanoe, northwestern Parke, Warren, Vermillion and northwestern
Montgomery Counties through 1045 AM EDT...

At 1012 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Fowler to near Danville to near Brocton.
Movement was east at 50 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Other locations in the path of these storms include Veedersburg.

This includes the following highways...
 Interstate 65 between mile markers 180 and 184.
 Interstate 74 between mile markers 1 and 23.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4056 8686 4008 8710 3961 8753 4048 8753
      4048 8709 4056 8709
TIME...MOT...LOC 1412Z 281DEG 43KT 4066 8732 4016 8758 3970 8798

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

ME
Special weather statement, Apr 5, 10:24 AM EDT, 12 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
1024 AM EDT Wed Apr 5 2023

INZ054>056-062>064-051500-
Johnson IN-Brown IN-Morgan IN-Bartholomew IN-Shelby IN-Monroe IN-
1024 AM EDT Wed Apr 5 2023

...A strong thunderstorm will impact portions of southwestern Shelby,
northeastern Monroe, southeastern Morgan, Johnson, northwestern
Bartholomew and northern Brown Counties through 1100 AM EDT...

At 1023 AM EDT, Doppler radar was tracking a strong thunderstorm near
Nashville, or 12 miles northeast of Bloomington, moving northeast at
75 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Shelbyville.

This includes the following highways...
 Interstate 65 between mile markers 76 and 97.
 Interstate 74 between mile markers 101 and 107.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3914 8642 3927 8651 3964 8598 3964 8595
      3966 8595 3968 8592 3941 8567
TIME...MOT...LOC 1423Z 236DEG 64KT 3927 8633

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

ME

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 8:07 AM EDTSpecial Weather StatementINDGreene, Owen23 min
Apr 5, 8:31 AM EDTSevere Thunderstorm WarningINDHendricks, Johnson, Monroe, Morgan, Owen29 min
Apr 5, 8:52 AM EDTSpecial Weather StatementINDDecatur, Rush23 min
Apr 5, 8:53 AM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Hendricks, Johnson, Marion, Morgan22 min
Apr 5, 9:13 AM EDTSpecial Weather StatementINDHancock, Madison, Marion32 min
Apr 5, 10:13 AM EDTSpecial Weather StatementINDFountain, Vermillion, Warren32 min
Apr 5, 10:24 AM EDTSpecial Weather StatementINDJohnson, Shelby36 min
Apr 5, 10:48 AM EDTSpecial Weather StatementINDFountain, Vermillion42 min
Apr 5, 11:10 AM EDTSpecial Weather StatementINDCarroll, Tippecanoe50 min
Apr 5, 11:22 AM EDTSpecial Weather StatementINDClay, Parke, Putnam, Vigo38 min
Apr 5, 11:28 AM EDTSpecial Weather StatementINDClinton, Montgomery32 min
Apr 5, 11:41 AM EDTSpecial Weather StatementINDSullivan49 min
Apr 5, 11:43 AM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Howard, Tipton47 min
Apr 5, 11:51 AM EDTSevere Thunderstorm WarningINDBoone, Hamilton, Hendricks, Marion, Montgomery39 min
Apr 5, 11:53 AM EDTTornado WarningINDBoone, Montgomery22 min
Apr 5, 12:03 PM EDTSpecial Weather StatementINDClay, Greene, Hendricks, Morgan, Owen, Putnam and 1 more27 min
Apr 5, 12:24 PM EDTSevere Thunderstorm WarningINDBoone, Hamilton, Madison36 min
Apr 5, 12:28 PM EDTSevere Thunderstorm WarningINDDelaware, Hamilton, Howard, Madison, Tipton32 min
Apr 5, 12:31 PM EDTSpecial Weather StatementINDHancock, Johnson, Marion, Morgan44 min
Apr 5, 12:55 PM EDTSpecial Weather StatementINDDelaware, Henry, Madison, Randolph50 min
Apr 5, 1:40 PM EDTSpecial Weather StatementINDHenry, Randolph, Rush, Shelby50 min
Apr 5, 1:58 PM EDTSpecial Weather StatementINDDaviess, Martin32 min
Apr 5, 2:32 PM EDTSpecial Weather StatementINDJackson28 min
Apr 5, 3:02 PM EDTAreal Flood AdvisoryINDDaviess, Greene, Knox, Martin, Sullivan5 hr
Apr 5, 3:11 PM EDTAreal Flood AdvisoryINDBartholomew, Jackson, Jennings, Lawrence, Monroe5 hr
Apr 5, 3:11 PM EDTSpecial Weather StatementINDJennings19 min
Apr 5, 7:01 PM EDTRiver Flood WarningINDKnox67 hr
Apr 5, 7:51 PM EDTAreal Flood AdvisoryINDMartin8 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.